# SDR DALA2017121700271

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 57,134 hours, 7,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Wire Harness
- Condition: Damaged
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFA CHECK FOUND FAULT MESSAGE ESCAPE SLIDE LIGHT/EPSU DOOR 4.  REPLACED HARNESS AT CONNECTOR 5171CV-A.  LP 9014413
